# SDR YENA2023031600241

- Difficulty date: March 13, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 02945
- Aircraft time: 61,269 hours, 21,816 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SURFACE TOP SKIN OVERHANG BTW RIB 15 AND RIB 16 ON RH WING; PERFORMED PERMANENT REPAIR IAW EA 57-0054-23. WORK ACCOM[PLISHED ON AEROMAN NR 2023-98125.
